# SDR AALA201704249025

- Difficulty date: April 22, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N174AA
- Make and model: Boeing 757223
- Aircraft serial: 31308
- Aircraft time: 49,205 hours, 14,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101072101
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT L2 DOOR HAS A MISSING LENS.  INSTALLED A NEW LENS IAW AMM 33-51-01.  OPERATIONAL CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
